Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schrödinger operators


Author: C. Pérez
Journal: Trans. Amer. Math. Soc. 340 (1993), 549-562
MSC: Primary 26D10; Secondary 35J10, 42B25, 46E99
DOI: https://doi.org/10.1090/S0002-9947-1993-1072105-7
MathSciNet review: 1072105
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We extend in several directions a theorem of B. Muckenhoupt and R. Wheeden relating the $ {L^p}$-norms of Riesz potentials and fractional maximal operators. We apply these results to give a simple proof and sharpen a weighted inequality for Schrödinger operators of Chang, Wilson and Wolff.


References [Enhancements On Off] (What's this?)

  • [1] D. Adams, Weighted nonlinear potential theory, Trans. Amer. Math. Soc. 297 (1986), 73-94. MR 849468 (88m:31011)
  • [2] R. Bagby and J. Parsons, Orlicz spaces and rearranged maximal functions, Math. Nachr. 132 (1987), 15-27. MR 910041 (88i:46039)
  • [3] C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, New York, 1988. MR 928802 (89e:46001)
  • [4] J. Bruna and B. Korenblum, On Kolgomorov's theorem, the Hardy-Littlewood maximal function and the radial maximal function, J. Analyse Math. 50 (1988), 225-239. MR 942830 (89k:42020)
  • [5] A. P. Calderón, Inequalities for the maximal function relative to a metric, Studia Math. 57 (1976), 297-306. MR 0442579 (56:960)
  • [6] S. Y. A. Chang, J. M. Wilson, and T. H. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helv. 60 (1985), 217-286. MR 800004 (87d:42027)
  • [7] S. Chanillo and R. L. Wheeden, $ {L^p}$ estimates for fractional integrals and Sobolev inequalities with applications to Schrödinger operators, Comm. Partial Differential Equations 10 (1985), 1077-1116. MR 806256 (87d:42028)
  • [8] A. Córdoba and C. Fefferman, Weighted inequalities for singular integrals, Studia Math. 57 (1976), 97-101. MR 0420115 (54:8132)
  • [9] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.) 9 (1983), 129-206. MR 707957 (85f:35001)
  • [10] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [11] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Math. Studies, no. 116, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [12] L. I. Hedberg and Th. H. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenoble) 33 (1983), 161-187. MR 727526 (85f:31015)
  • [13] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Ann. of Math. Studies, no. 105, Princeton Univ. Press, Princeton, N.J., 1983. MR 717034 (86b:49003)
  • [14] Y. Giga and T. Miyakawa, Navier-Stokes flow in $ {\mathbb{R}^3}$ with measures as initial vorticity and Morrey spaces, Comm. Partial Differential Equations 14 (1989), 577-618. MR 993821 (90e:35130)
  • [15] B. Jawerth, C. Pérez and G. Welland, The positive cone in Triebel-Lizorkin spaces and the relation among potential and maximal operators, (M. Milman and T. Schonbek, eds.), Contemp. Math., vol. 107, Amer. Math. Soc., Providence, R.I., 1989.
  • [16] R. Kerman and E. Sawyer, The trace inequality and eigenvalue estimates for Schrödinger operators, Ann. Inst. Fourier (Grenoble) 36 (1986), 207-228. MR 867921 (88b:35150)
  • [17] M. A. Krasnosel'skii and J. B. Rutickiĭ, Convex functions and Orlicz spaces, Noordhoff, Groningen, 1961. MR 0126722 (23:A4016)
  • [18] A. Kufner, J. Oldrich and F. Svatopluk, Function spaces, Noordhoff, Leyden, 1977. MR 0482102 (58:2189)
  • [19] B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 191 (1974), 261-274. MR 0340523 (49:5275)
  • [20] C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted $ {L^p}$-spaces with different weights, preprint, 1990.
  • [21] E. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on euclidean and homogeneous spaces, preprint, 1989. MR 1175693 (94i:42024)
  • [22] M. Schechter, The spectrum of the Schrödinger operator, preprint, 1988. MR 0247311 (40:579)
  • [23] E. M. Stein, Singular integrals of differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [24] E. M. Stein and G. L. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N.J., 1970. MR 1970295 (2004a:42001)
  • [25] J. M. Wilson, Weighted norm inequalities for the continuous square functions, Trans. Amer. Math. Soc. 341 (1989), 661-692. MR 972707 (91e:42025)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D10, 35J10, 42B25, 46E99

Retrieve articles in all journals with MSC: 26D10, 35J10, 42B25, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1072105-7
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society